• Has anyone had recurring cellulitis after chemotherapy or radiation therapy?

    Asked by Julianna on Wednesday, February 20, 2013

    Has anyone had recurring cellulitis after chemotherapy or radiation therapy?

    2 Answers from the Community

    • nancyjac's Avatar
      nancyjac

      No, but I have had it more than once before chemo and radiation. Cellulitis is a bacterial infection and is not directly related to cancer treatment as a side effect, but the bacteria enters through any break in the skin which may exist from radiation burns, or in the case of chemo, if you had a skin break for some other reason, you while blood count might still be a little low from chemo making it harder to fight off the infection.

      over 4 years ago
    • Julianna's Avatar
      Julianna

      Thanks nancyjac!

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more cervical cancer questions.  Also, don't forget to check out our Cervical Cancer page.